MathSciNet Relay Station
MathSciNet bibliographic data
MR1183727 (94g:47090) 47N20 (34G10 35Q72 47D06 73K05 73K12)
Huang, Fa Lun; Huang, Yong Zhong; Guo, Fa Ming Holomorphic and differentiable properties of the $C\sb 0$-semigroup associated with the Euler-Bernoulli beam equations with structural damping. Sci. China Ser. A 35 (1992), no. 5, 547–560.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement